# SDR USAA990029

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 656229101
- Condition: Corroded
- Location: Bs 500
- Part time: 37,897 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND A 6 INCH BY 6 INCH AREA OF CORROSION AT STRINGER 27L BS 500D CARGO FLOOR LEVEL FRAME.  CORROSION TASK NR C 53-208-01.  FABRICATED REPAIR PER SRM 53-00-07.  (M)
